MathSciNet Relay Station
MathSciNet bibliographic data
MR174079 60.30
Cramér, Harald On asymptotic expansions for sums of independent random variables with a limiting stable distribution. Sankhyā Ser. A 25 (1963), 13-24; addendum, ibid. 25 1963 216.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement